Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On semicontinuous fuctions and Baire functions


Author: Robert E. Zink
Journal: Trans. Amer. Math. Soc. 117 (1965), 1-9
MSC: Primary 28.20
MathSciNet review: 0169974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.20

Retrieve articles in all journals with MSC: 28.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0169974-4
PII: S 0002-9947(1965)0169974-4
Article copyright: © Copyright 1965 American Mathematical Society